# SDR ASOA201908197097

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 45,038 hours, 34,467 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14524321007
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 61 STRINGER 20R-18R. REMOVED AND REPLACED CORRODED SHEAR CLIP IAW  SRM 51-40-02.
